Alkof Plus Syrup 100ml
TabletBox Nagercoil
Cough And Cold | Alkem Laboratories Ltd
0 likes





Short Description:
Alkof Plus Syrup 100ml is used for Cough And Cold. This contains Terbutaline Sulphate 1.25 mg,Guaifenesin 50 mg,Bromhexine Hydrochloride 2 mg,Menthol 0.5 mg
*This medicine need prescription
Combination:
Terbutaline Sulphate 1.25 mg,Guaifenesin 50 mg,Bromhexine Hydrochloride 2 mg,Menthol 0.5 mg
₹49.5 ₹66 25% off
More than 10 Stock available
Delivery on Thu, 10 Apr | All over India
Add to cart